advertisement
Question
Posted by: Kasandra | 2003/12/09

headachs

dear cybershrink

i have been off my ciprimal for about a week and ½ things have been
going great the only problem i do experience is that i get some intense
headachs lately migrains just behind my eyes which become really hectic
is this a normal thing when going off cipramil?

is there foods i can avoid for i dont want to take pills.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Kasandra, I’m CyberDoc, but here’s my opinion. Headaches for the first week or so after stopping drugs like Cipramil® are fairly common. If nausea and vomiting, vision disturbances or fever accompanies them, they’re not due to your stopping the Cipramil® and then you should see your GP a.s.a.p.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement